Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 2, 2014, 7:26 PM EDT for Wayne County, New York. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2014, 7:26 PM EDT (23:26 UTC)
- Expired
- Jun 2, 2014, 8:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Buffalo, NY
County Wayne County, NY
The radar
The Ft Drum radar (KTYX), 129 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
404
WWUS81 KBUF 022326
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
726 PM EDT MON JUN 2 2014
NYZ004-014-030015-
ONTARIO NY-WAYNE NY-
726 PM EDT MON JUN 2 2014
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THESE STORMS WERE LOCATED ACROSS WAYNE AND EASTERN
ONTARIO COUNTIES...MOVING NORTHEAST AT 20 MPH. THERE ARE OTHER STRONG
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
PULTNEYVILLE AND LYONS...
SODUS...
CLYDE...
SODUS POINT...
NORTH ROSE...
SAVANNAH...
WOLCOTT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THESE STORMS WILL ALSO PRODUCE VERY HEAVY
RAINFALL WHICH WILL PRODUCE SOME PONDING OF WATER IN POOR DRAINAGE
AREAS. SMALL HAIL IS ALSO POSSIBLE IN A FEW OF THE STRONGEST STORMS.
LAT...LON 4323 7736 4329 7732 4330 7708 4328 7700
4332 7679 4334 7674 4302 7672 4301 7695
4276 7697 4276 7713
$$
APFFELWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 2, 5:11 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 2, 5:11 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 511 PM EDT MON JUN 2 2014 .SYNOPSIS... A SOUTHERLY FLOW OF INCREASINGLY MOIST AIR WILL PREVAIL AS LOW PRESSURE OVER LAKE SUPERIOR MOVES TO JAMES BAY BY TUESDAY EVENING. THE LOW WILL DRAG A COLD FRONT ACROSS THE REGION TUESDAY NIGHT AS IT MOVES TO THE CANADIAN MARITIMES. HIGH PRESSURE BUILDS SOUTH ACROSS THE EASTERN GREAT LAKES FOR THE END OF THE WEEK. && .NEAR TERM /THROUGH TUESDAY/... IT WILL CERTAINLY BE WARM AND HUMID ACROSS OUR REGION TONIGHT AS A DEEP SOUTHERLY FLOW FOUND BETWEEN A WELL ORGANIZED LOW OVER LAKE SUPERIOR AND HIGH PRESSURE OVER THE CAROLINAS WILL ADVECT MID SUMMER AIR OUT OF THE OHIO VALLEY. DEW POINT TEMPERATURES WERE IN THE MID TO UPPER 60S ACROSS MUCH OF WESTERN NEW YORK LATE THIS AFTERNOON... WITH ONLY SLIGHTLY LESS OPPRESSIVE AIR FOUND EAST OF LK ONTARIO. AIRCRAFT SOUNDINGS FROM 18/19Z THIS AFTERNOON INDICATED H85 TEMPS OF 16C OVER KBUF...SO ITS EASY TO UNDERSTAND WHY OUR NR SFC TEMPS LATE THIS AFTERNOON REACHED INTO THE MID TO UPPER 80S. THIS WELL MIXED AIRMASS HAS HELPED TO GENERATE PLENTY OF HOME GROWN CU INLAND AWAY FROM THE LAKES...WHILE MORE ALTO CU SKY COVE WAS FOUND NEAR LAKE ERIE WHERE LAKE SHADOWING WAS IN FULL SWING. SOUTHWEST WINDS OF 15 TO AS MUCH AS 30KTS HAVE BEEN FOUND DOWNWIND OF LK ERIE SINCE MID MORNING...WITH THE EFFECTS OF THE MARINE ENVIRONMENT PREVENTING ANY CONVECTION FROM BEING INITIATED LOCALLY. THIS IS NOT THE CASE OVER THE SOUTHERN TIER THOUGH...WHERE SBCAPES OF 1500-2000 J/KG ARE SUPPORTING THUNDERSTORMS SOME SHOWERS AND LESS WIDESPREAD THUNDERSTORMS. THIS ACTIVITY WILL LIKELY DRIFT NORTHEAST LATE THIS AFTERNOON AND EVENING...CROSSING THE GENESEE VALLEY AND WESTERN FINGER LAKES WHERE THE AIRMASS SHOULD BE EVEN MORE UNSTABLE. AS WE PROGRESS THROUGH THIS EVENING...THE WEAKENING LAKE INFLUENCES WILL TEMPORARILY OPEN THE DOOR FOR SOME SCT CONVECTION OVER THE IAG FRONTIER. THE LOSS OF THE DAYTIME HEATING WILL THEN PRODUCE A LULL IN THE SHRA/TSRA ACTIVITY DURING THE OVERNIGHT BEFORE MORE ACTIVITY ADVECTS NORTHEAST FROM LAKE ERIE AND OHIO DURING THE WEE HOURS OF THE MORNING. AS WE WORK THROUGH THE EARLY MORNING HOURS INTO TUESDAY...A RICH PLUME OF SUB TROPICAL MOISTURE (THAT IS CURRENTLY JUST TO OUR WEST) WILL SHIFT OVER OUR REGION. THIS AIRMASS WILL CONTAIN PWAT VALUES IN THE VCNTY OF 1.75"...WHICH WILL BE 200% OF NORMAL. THE WEALTH OF MOISTURE...COMBINED WITH FORECAST SHORT MBE VECTORS...WILL TRANSLATE INTO AN ELEVATED THREAT FOR SLOW MOVING DOWNPOURS WITH THE EXPECTED CONVECTION...SO WILL RETAIN THAT WORDING WITH THE HIGHER (LIKELY) POPS. DURING THE COURSE OF THE DAY TUESDAY THOUGH...THE AXIS OF THE SUB TROPICAL MOISTURE WILL WORK TO THE EAST...LESSENING THE RISK FOR ANY HYDRO RELATED ISSUES FROM LOCALIZED HEAVY RAINS. THE GREATEST CHANCE FOR SUCH DOWNPOURS WILL BE DURING THE MORNING AND MIDDAY...ALTHOUGH WITH A PRE FRONTAL TROUGH PASSING OVER THE REGION IN THE AFTERNOON...THERE WILL STILL BE THE POTENTIAL FOR SHRA AND TSRA. IN REGARDS TO TEMPERATURES...TONIGHTS LOWS WILL GENERALLY BE IN THE MID 60S...WHICH WILL BE AT LEAST 10 DEG F ABOVE NORMAL EARLY JUNE VALUES. HIGHS ON TUESDAY WILL THEN BE IN THE UPPER 70S TO LOWER 80S...WITH HIGHER VALUES POSSIBLE IN THE GENESEE AND SRN TIER VALLEYS. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... COLD FRONT CROSSING THE AREA EARLY TUESDAY NIGHT WITH THE POTENTIAL FOR SOME LINGERING CONVECTION...ESPECIALLY ACROSS EASTERN SECTIONS. FOLLOWING THIS...IT LOOKS LIKE THE AREA WILL BE BRIEFLY BETWEEN SYSTEMS AND IN A LOW LEVEL COL OVERNIGHT TUESDAY NIGHT AND WEDNESDAY. THIS SHOULD RESULT IN DRY DAY FOR WEDNESDAY...ALTHOUGH NOTICEABLY COOLER AND LESS HUMID. A FAST MOVING SHORTWAVE TRACKING AROUND THE MID LEVEL RIDGE OVER THE SOUTHWEST CONUS WILL TARGET THE OHIO VALLEY WEDNESDAY NIGHT AND THURSDAY. MODELS ARE NOT TOGETHER AT ALL ON HOW FAR NORTH THIS SYSTEM WILL REACH SO WILL KEEP A BROADBRUSH CHANCE POPS GOING TO ACCOMMODATE THE NORTHERN SOLUTION MODELS OF THE NAM...BUT WILL HEDGE TOWARD THE ECMWF AND THE MORE SOUTHERN SOLUTION...AS THE RIDGE WILL WANT TO STEER THE FRONT DRAPED ACROSS THE OHIO VALLEY TO THE SOUTH AND EAST. && .LONG TERM /FRIDAY THROUGH MONDAY/... HIGH PRESSURE WILL REGAIN CONTROL FOR AT LEAST THE FIRST HALF OF THE PERIOD. THE NORTH-SOUTH ORIENTATED RIDGING WILL BRING FAIR SKIES AND GENERALLY NORMAL TO A LITTLE BELOW NORMAL TEMPERATURES. WE WILL NEED TO KEEP AN EYE ON THE EASTWARD EXTENT OF AN ELONGATED SHORTWAVE AND WEAK SURFACE TROUGH PUSHING OUT AHEAD OF THE UPPER TROUGH MOVING THROUGH THE CANADIAN ROCKIES FOR THE END OF THE WEEKEND AND INTO EARLY NEXT WEEK. THERE IS SOME SUGGESTION THAT THIS WAVE COULD LEAD TO SOME SHOWERS DEVELOPING NEARING WESTERN NEW YORK BY LATE SUNDAY AND MONDAY. DETERMINISTIC MODELS STILL VARY ON WHAT WILL HAPPEN DURING THIS TIME FRAME...BUT THE GENERAL IDEA SHOWN BY THEM AND THEIR ENSEMBLE MEMBERS IS FOR THE UPPER TROUGH TO SHIFT EAST INTO THE EASTERN GREAT LAKES REGION SOMETIME BETWEEN SUNDAY AFTERNOON AND MONDAY. WILL CONTINUE TO SHOW THE IDEA OF INCREASING CHANCES FOR SHOWERS LATE IN THE PERIOD. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... VFR CONDITIONS WILL PREVAIL ACROSS MUCH OF THE REGION INTO THE EVENING AS MID LEVEL CLOUD COVER INCREASES FROM WEST TO EAST. SCATTERED SHOWERS/THUNDERSTORMS WILL BECOME LIKELY FROM THE GENESEE VALLEY WEST. CIGS AND VSBYS IN RAIN MAY OCNLY LOWER TO MVFR IN THESE SHOWERS/THUNDERSTORMS. FOR AREAS EAST, VCTS NOT EXPECTED THROUGH THE EVENING. A BREAK IN SHRA/TSRA ACTIVITY SHOULD BE OBSERVED FOR A GOOD PORTION OF TONIGHT BEFORE A PRE- FRONTAL TROUGH SHIFTS EAST ACROSS NEW YORK WITH MORE SHOWERS/TSTMS EXPECTED. VFR CIGS/VSBYS WILL AGAIN OCNLY LOWER TO MVFR IN THE SHOWERS AND THUNDERSTORMS. OUTLOOK... WEDNESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. THURSDAY...MAINLY VFR WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. FRIDAY...VFR. && .MARINE... A SOUTHWEST FLOW OF WARM AND INCREASING MOIST AIR WILL PREVAIL ACROSS THE LAKES THROUGH TUESDAY. WINDS AND WAVES GENERALLY REMAIN BELOW SMALL CRAFT ADVISORY LEVELS. SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND EVENING. A COLD FRONT IS FORECAST TO CROSS THE REGION TUESDAY NIGHT FOLLOWED BY HIGH PRESSURE AND FAIR WEATHER FOR THE END OF THE WEEK. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...LEVAN NEAR TERM...RSH SHORT TERM...TMA LONG TERM...TMA AVIATION...LEVAN MARINE...LEVAN
Hazardous weather outlook, Jun 2, 5:01 AM EDT, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 501 AM EDT MON JUN 2 2014 NYZ001>008-010>014-019>021-085-030915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 501 AM EDT MON JUN 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-030915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 501 AM EDT MON JUN 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jun 2, 5:12 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 512 PM EDT MON JUN 2 2014 NYZ013-022200- LIVINGSTON NY- 512 PM EDT MON JUN 2 2014 ...STRONG THUNDERSTORM MOVING INTO CENTRAL LIVINGSTON COUNTY... * AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR MOUNT MORRIS...AND MOVING NORTHEAST AT 20 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE... GENESEO... LIVONIA... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! THIS STORM WILL ALSO PRODUCE SMALL HAIL UP TO A HALF INCH IN DIAMETER AND BRIEF HEAVY DOWNPOURS. LAT...LON 4292 7762 4273 7763 4269 7790 4280 7791 HITCHCOCK
Special weather statement, Jun 2, 6:00 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
600 PM EDT MON JUN 2 2014
NYZ003-004-013-014-022245-
LIVINGSTON NY-MONROE NY-ONTARIO NY-WAYNE NY-
600 PM EDT MON JUN 2 2014
...STRONG THUNDERSTORM MOVING ACROSS THE WESTERN FINGER LAKES...
* AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SMALL CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL
HAIL...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED FROM NEAR
VICTOR AND HONEOYE FALLS TO 8 MILES WEST OF BRISTOL...AND MOVING
NORTHEAST AT 20 MPH.
* SOME LOCATIONS AFFECTED BY THESE STRONG THUNDERSTORMS MAY INCLUDE...
BRISTOL...
VICTOR...
CANANDAIGUA...
MANCHESTER...
MACEDON...
PALMYRA...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THESE STORMS WILL ALSO PRODUCE BRIEF HEAVY
DOWNPOURS AND POSSIBLY SMALL HAIL UP TO A HALF INCH IN DIAMETER.
LAT...LON 4327 7722 4317 7706 4295 7704 4271 7759
4303 7758
HITCHCOCKSpecial weather statement, Jun 2, 6:49 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
649 PM EDT MON JUN 2 2014
NYZ003-004-014-022330-
MONROE NY-ONTARIO NY-WAYNE NY-
649 PM EDT MON JUN 2 2014
...STRONG THUNDERSTORMS MOVING THROUGH THE NORTHERN FINGER LAKES...
* AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY
RAINFALL AND POSSIBLY SMALL HAIL. THESE STORMS WERE LOCATED FROM
NEAR VICTOR AND FAIRPORT INTO MUCH OF CENTRAL ONTARIO AND WESTERN
WAYNE COUNTIES...AND MOVING NORTHEAST AT 20 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
GENEVA...
CLIFTON SPRINGS...
PHELPS...
GORHAM...
WALWORTH...
PALMYRA...
NEWARK...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THESE STORMS WILL ALSO PRODUCE VERY HEAVY
RAINFALL WHICH WILL PRODUCE SOME PONDING OF WATER IN POOR DRAINAGE
AREAS. SMALL HAIL IS ALSO POSSIBLE IN A FEW OF THE STRONGEST STORMS.
LAT...LON 4273 7740 4303 7759 4329 7718 4330 7713
4319 7682 4301 7684 4300 7695 4287 7695
4286 7697 4278 7697 4275 7720 4276 7731
4274 7733
HITCHCOCKSpecial weather statement, Jun 2, 7:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
726 PM EDT MON JUN 2 2014
NYZ004-014-030015-
ONTARIO NY-WAYNE NY-
726 PM EDT MON JUN 2 2014
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THESE STORMS WERE LOCATED ACROSS WAYNE AND EASTERN
ONTARIO COUNTIES...MOVING NORTHEAST AT 20 MPH. THERE ARE OTHER STRONG
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
PULTNEYVILLE AND LYONS...
SODUS...
CLYDE...
SODUS POINT...
NORTH ROSE...
SAVANNAH...
WOLCOTT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! THESE STORMS WILL ALSO PRODUCE VERY HEAVY
RAINFALL WHICH WILL PRODUCE SOME PONDING OF WATER IN POOR DRAINAGE
AREAS. SMALL HAIL IS ALSO POSSIBLE IN A FEW OF THE STRONGEST STORMS.
LAT...LON 4323 7736 4329 7732 4330 7708 4328 7700
4332 7679 4334 7674 4302 7672 4301 7695
4276 7697 4276 7713
APFFELThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 5:12 PM EDT | Special Weather Statement | BUF | Livingston | 48 min |
| Jun 2, 6:00 PM EDT | Special Weather Statement | BUF | Ontario | 45 min |
| Jun 2, 6:49 PM EDT | Special Weather Statement | BUF | Ontario, Wayne | 41 min |
| Jun 2, 7:28 PM EDT | Special Marine Warning | BUF | 32 min | |
| Jun 2, 7:53 PM EDT | Special Weather Statement | BUF | Wayne | 22 min |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.